# SDR YENA2024082201144

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  RT WING BOTTOM SKIN PANEL 3, UPPER SURFACE AT RIB 6-6A BTWN FALSE REAR SPAR & REAR SPAR CORROSION.  DAMAGE WAS EVALUATED AGAINST SRM 57-21-11-283-005, BUT FOUND TO BE OUT OF LIMIT DUE SINCE DAMAGE CORRODED THROUGH SKIN. MANUFACTURER WAS CONTACTED FOR ASSESSMENT AND PROVIDED REPAIR INSTRUCTIONS TO PERFORM THE FOLLOWING REPAIR.  TRIMMED OUT SKIN, INSTALL REPAIR PLATE.  INSTALL REPAIR TAPER STUD.  ADD 3 DRAIN HOLE. MANUFACTURER PROVIDED INSTRUCTIONS TO REMOVE DAMAGE BY BLENDING AND FILL VOIDS.   THIS REPAIR IS APPROVED AS A TIME LIMITED REPAIR, PENDING DTA WITHIN IN 6 MONTHS,  PER REF /5/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C A24-1061-01)
